# SDR 97FDEA00824

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19719
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 66223991
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 740, WL 146, LBL 16 ON EXTERIOR VERTICAL FLANGE.  *S/D*  CORROSION BS 740, WL 146, LBL 16 ON EXTERIOR VERTICAL FLANGE WAS FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-10-1.  REPLACED OLD VERTICAL FLANGE WITH A NEW VERTICAL FLANGE PER FED-EX SRM 51-30-2.  SEALED ALL EDGES OF NEW PART PER FED-EX SRM 51-20-4.
